# SDR SWIA201439282

- Difficulty date: September 14, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,268 hours, 42,827 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IS RETURNING TO DEPARTURE AFTER ANTI-SKID FAILED.  REMOVED AND REPLACED ANTI-SKID RELAYS K0255 AND K0021 IAW AMM. OPS CHECKED GOOD.
